Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/3443
Citations
Scopus Web of Science® Altmetric
?
?
Full metadata record
DC FieldValueLanguage
dc.contributor.authorCarey, Alan L.en
dc.contributor.authorPhillips, Johnen
dc.contributor.authorSukochev, Fyodoren
dc.date.issued2000en
dc.identifier.citationAdvances in Mathematics, 2000; 151(2):140-163en
dc.identifier.issn0001-8708en
dc.identifier.urihttp://hdl.handle.net/2440/3443-
dc.description.statementofresponsibilityA. L. Carey, J. Phillips and F. A. Sukocheven
dc.language.isoenen
dc.publisherACADEMIC PRESS INCen
dc.rightsCopyright © 2000 by Academic Press. All rights of reproduction in any form reserved.en
dc.titleOn unbounded p-summable Fredholm modulesen
dc.typeJournal articleen
dc.identifier.rmid0001000649en
dc.identifier.doi10.1006/aima.1999.1876en
Appears in Collections:Pure Mathematics publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.